Bounded analytic functions in the unit disk and the behaviour of certain analytic continued fractions near singular line. : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Bounded analytic functions in the unit disk and the behaviour of certain analytic continued fractions near singular line.

Hans-J. Runckel

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1976, Issue 281, Pages 97–125, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1976.281.97, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hans-J. Runckel
Mathematische Zeitschrift, 1976, Volume 148, Number 2, Page 189
[2]
D. I. Bodnar and Kh. Yo. Kuchmins’ka
Journal of Mathematical Sciences, 2009, Volume 162, Number 1, Page 34

Comments (0)

Please log in or register to comment.